nLab Shahn Majid

Selected publications

Shahn Majid is an English mathematical physicist, an expert on Hopf algebras and quantum/noncommutative geometry. He is a Professor at the Department of Mathematics of the Queen Mary University in London.

Selected publications

  • T. Brzeziński and S. Majid, Coalgebra bundles, Commun. Math. Phys, 191, (1998), 467 – 492

On the Drinfeld double-construction:

category: people

Last revised on December 3, 2022 at 14:06:25. See the history of this page for a list of all contributions to it.